# SDR USAA2009082892289

- Difficulty date: August 14, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 65C335821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON SHEAR PLATE BETWEEN BS 986.5 TO BS 1016 & BETWEEN LBL 35 TO LBL 44.  REPLACED SHEAR PLATE BETWEEN BS 986.5 TO BS 1016 & BETWEEN LBL 35 TO LBL 44 IAW B737 SRM 51-10-02.
